# SDR A6WA201240196

- Difficulty date: February 2, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 20,938 hours, 20,139 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNL 412DB FWD BLADE CHAFED.  REMOVED UNSERVICEABLE PANEL 412DB FWD BLADES AND REPLACED WITH SERVICEABLE BLADE PN 601R37138-25, 601R-37138-27 IAW SRM 57-42-06, 51-40-11.
